Konstanten in endlichen, freien universellen Algebren.

Günter H. Wenzel

Mathematische Zeitschrift (1967)

  • Volume: 102, page 205-215
  • ISSN: 0025-5874; 1432-1823

How to cite


Wenzel, Günter H.. "Konstanten in endlichen, freien universellen Algebren.." Mathematische Zeitschrift 102 (1967): 205-215. <http://eudml.org/doc/170870>.

author = {Wenzel, Günter H.},
journal = {Mathematische Zeitschrift},
pages = {205-215},
title = {Konstanten in endlichen, freien universellen Algebren.},
url = {http://eudml.org/doc/170870},
volume = {102},
year = {1967},

AU - Wenzel, Günter H.
TI - Konstanten in endlichen, freien universellen Algebren.
JO - Mathematische Zeitschrift
PY - 1967
VL - 102
SP - 205
EP - 215
UR - http://eudml.org/doc/170870
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.